# SDR USAA2009041390855

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 62,753 hours, 42,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 504 - DFW-PHX - EMERGENCY LIGHTS - LEFT EMERGENCY BATTERY FAULT DURING TEST (MID CABIN).  REMOVED AND REPLACED LEFT EMERGENCY BATTERY (MID CABIN).
